# SDR IPXA2016102109676

- Difficulty date: October 17, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0832
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL ONE MESSAGE ON PRE-FLIGHT.   R&R BATTERY EMERGENCY POWER SUPPLY ASSY PER AMM 33-51-01/401. PERFORMED OPS TEST SATIS PER AMM 33-51-01-700-802.
